# SDR 872SJ006

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: General aviation
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,330 hours, 31,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB TOP SIDE OF WHEEL WELL PRESSURE DOGHOUSE BETWEEN STA 960 AND 980, FINGER DOUBLER HAS CORROSION ON FWD UNDERSIDE. GBAMC NR304186 -OPEN-
